de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Simulating the replication of some of Greenberg's word order generalizations

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons72732

Haspelmath,  Martin
Department of Linguistics, Max Planck Institute for Evolutionary Anthropology, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Haspelmath, M., & Siegmund, S. (2006). Simulating the replication of some of Greenberg's word order generalizations. Linguistic Typology, 10(1), 74-82. doi:10.1515/LINGTY.2006.017.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-0159-4
Abstract
There is no abstract available